# SDR AALA20110819TUL01

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 40,453 hours, 19,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Augment Valve
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

ABQ - INFLIGHT PHX-DFW.  CREW REPORTED WHILE IN CRUISE, SELECTED ENGINE ANTI ICE ON AND ELECTRICAL ODOR WAS NOTICED IN THE COCKPIT AND CABIN.  ENGINE ANTI ICE WAS TURNED OFF AND THE ODOR DISSIPATED.  SHORTLY THERE AFTER, COMPRESSOR STALLS WERE EXPERIENCED ON BOTH RIGHT AND LEFT ENGINES.  EMERGENCY DECLARED FLIGHT DIVERTED ABQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AUGMENTATION VALVE AND THERMAL SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
